# SDR R61A201608200497

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 4,496 hours, 3,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE F/O FLASHLIGHT WAS NOT INDICATING CHARGING.  MAINTENANCE R & R FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
